# SDR AU971412

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 573332
- Condition: Empty
- Location: Apu Fire Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FIRE BOTTLE EMPTY. SUSPECT CAUSED BY CORROSION ON HEAD ANDFILL FITTINGS ALLOWING BOTTLE TO LEAK.
